MathSciNet Relay Station
MathSciNet bibliographic data
MR271982 57.47
Antonelli, P. L.; Burghelea, D.; Kahn, P. J. The nonfinite type of some ${\rm Diff}\sb{0}M\sp{n}$. Bull. Amer. Math. Soc. 76 1970 1246–1250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement